Jump to content
CrazyBoards.org

Recommended Posts

I've had 2 in my sleep, tonic/clonics in the last 4 weeks. A big one where I did not recognize some people and most places for a week and a smaller one where I lost most of recent memory for a few days. Waiting on neurologist to issue medication change and set appointment.

  • Sad 3

Share this post


Link to post
Share on other sites

That sounds so frightening....I'm sorry that happened to you.

I hope things go well with your neurologist.....Please keep us updated.

Edited by CrazyRedhead

Share this post


Link to post
Share on other sites

That sounds awful. I’m sorry it happened to you. Please let us know what your doctor says (within the boundaries of your privacy comfort level).

Share this post


Link to post
Share on other sites

I'm very sorry this happened @notloki. I hope your neurologist can find something to help you. Please keep us updated.

Share this post


Link to post
Share on other sites

sorry to hear that.  i can't imagine what it would feel like.  I hope you and your neurologist can come up with a change that you're comfortable with.

Share this post


Link to post
Share on other sites

My neurologist is very methodical so I know the treatment plan if I have more seizures. I have the option of going to 3 grams Keperra but failing that ultimately it is depakote. I want to avoid depakote at all costs. I have lost all the hair I need to and then some, I just dropped a lot of weight, improving the diabetes considerably. I like my gums the way they are, too.

Share this post


Link to post
Share on other sites

I trialing a once a week injectable. Once-weekly Trulicity is a type of medicine called a glucagon-like peptide-1 receptor agonist. ... It's similar to the hormone GLP-1 that is already in your body and it's thought to work the same way. So this puts me on 3 antidiabetic meds and as we stack on more diabetes meds there is a greater risk of hypoglycemia, low blood sugar. Hypoglycemia is a big trigger for seizures and my neurologist says anticonvulsants cannot stop seizures brought on by low blood sugar. My neurologist suspects this is what is happening, because of all the diabetes meds I am going hypoglycemic while sleeping. My generalist ordered labs that will pin down where my blood sugar has been over the last 5 weeks (hemoglobin A1C test) along with a fasting glucose test, CMP panel and the liver and kidney panel.

So this is good news, I just have to remember to eat regularly and consistently, as the diabetes meds suppress my appetite and I forget to eat. I set an alarm on my smartphone calendar to remind me to eat. We are not adjusting my seizure meds as, if my neurologist is correct, it would do no good. I gotta eat. Otherwise the Trulicity is controlling my diabetes very well, I essentially have normal blood sugar readings on it so I would like to stay on it. I'll get the labs back in a few days and I see my generalist late next week. By then we will have a more complete picture of what is happening

  • Like 2

Share this post


Link to post
Share on other sites

Glad to hear that the culprit has possibly been figured out, @notloki! I hope this is a simple fix for you! Please continue to keep us updated. :) 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...